# SDR SWIA201333467

- Difficulty date: May 16, 2013
- Submitted: May 17, 2013
- Operation: Air carrier
- Aircraft: N899SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15112
- Aircraft time: 12,489 hours, 10,533 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Condition: Corroded
- Location: Bs 1031
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CROSSBEAM AT FS 1031 OTBD OF RBL 27 IS CORRODED.  REPLACED CROSSBEAM IAW SRM.
